# SDR IPXA09M55318

- Difficulty date: March 13, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING O/B NR 3 TANK COMPT UPPER SKIN NR 11 STRINGER FROM FWD OF FRONT SPAR AFT FACE FOUND CRACKED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLES IAW IPXA EO MD11-5710-32981-A.
